# SDR ASAA0947170

- Difficulty date: December 25, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 655482128
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT IN RT HORIZONTAL STABILIZER FIXED LEADING EDGE.  REPLACED SKIN.
